# SDR PCAA0210124

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 27,888 hours, 30,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 2 FORWARD EMERGENCY FLOOR PATH LIGHTS FOUND INOPERATIVE.  BROKEN WIRE WAS REPAIRED BETWEEN 2ND AND 3RD FLOOR LIGHT ASSEMBLIES ON FLOOR TRACK.  AIRCRAFT RETURNED TO SERVICE.
